ITEM METADATA RECORD
Title: Pop music goes 'mathematics'
Authors: Bultheel, Adhemar
Levrie, Paul
Issue Date: Mar-2006
Publisher: Belgian Mathematical Society
Series Title: BMS-NCM News vol:57 pages:1-1
URI: 
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Numerical Analysis and Applied Mathematics Section

Files in This Item:
File Description Status SizeFormat
review.pdftext Published 66KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.